View More View Less
  • 1 Általános Orostudományi Kar, Klinikai Központ, Bőrgyógyászati Klinika, Debreceni Egyetem, Debrecen
  • 2 Általános Orostudományi Kar, Klinikai Központ, Aneszteziológiai és Intenzív Terápiás Klinika, Debreceni Egyetem, Debrecen
  • 3 Általános Orostudományi Kar, Klinikai Központ, Szemészeti Klinika, Debreceni Egyetem, Debrecen
  • 4 Általános Orostudományi Kar, Klinikai Központ, Kórházhigiénés Osztály, Debreceni Egyetem, Debrecen

Összefoglaló. Két fiatal nőbetegnél a valproátról lamotriginre történő gyógyszerátállítás során a 3–4. héten influenzaszerű prodromalis tüneteket követően toxikus epidermalis necrolysis (TEN), más néven Lyell-szindróma alakult ki. Mindkét beteg 5 napja kezdődött bőr- és nyálkahártyatünetekkel, kiterjedt hámleválást okozó hámnekrózissal került felvételre a Debreceni Egyetem Bőrgyógyászati Klinikájának Égési Intenzív Osztályára. Multidiszciplináris szupportív terápia mellett nagy dózisú szteroid- és immunglobulin-terápiát alkalmaztunk. A 37 éves nőbetegnél 3 hét után a kórkép fatális kimenetellel végződött. A 19 éves nőbeteg tünetei 4 hét intenzív terápia után szövődményekkel gyógyultak. A TEN ritka, gyógyszer által okozott, életet veszélyeztető, késői hiperszenzitivitási reakció. Patogenezisében a gyógyszermolekula, a humán leukocytaantigén (HLA) I. osztályú molekula és a T-sejt-receptor kóros interakciója szerepel. Kezelésében a legfontosabb a kiváltó gyógyszer elhagyása, valamint az azonnal kezdett komplett szupportív terápia alkalmazása. A specifikus kezelést illetően nincsenek egységes szakmai irányelvek. A veszélyes gyógyszerek titrált bevezetése csökkentheti a kialakuló hiperszenzitivitás súlyosságát, ezenfelül a beteg szoros követése és az adverz tünetek korai felismerése javíthatja a TEN kimenetelét. Orv Hetil. 2020; 161(46): 1959–1965.

Summary. After switching from valproate to lamotrigine, on the 3rd–4th weeks, two young female patients developed flu-like prodromal symptoms, followed by the development of toxic epidermal necrolysis (TEN), also known as Lyell syndrome. Both patients were admitted to the Burn Intensive Care Unit of the Department of Dermatology, University of Debrecen with skin and mucosa symptoms; extensive epithelial death and detachment started 5 days earlier. In addition to multidisciplinary supportive treatment, high-dose corticosteroid and immunoglobulin therapy were administered. In the case of the 37-year-old female patient, the disease resulted in a fatal outcome. The 19-year-old patient healed with some sequelae. TEN is a rare, life-threatening delayed-type hypersensitivity reaction caused by drugs. Its pathogenesis involves an interaction between small-molecule drug, human leukocyte antigen class I molecule and T-cell receptor. The most important treatment is immediate withdrawal of potentially causative drugs and prompt application of supportive therapy. There is no standard guidance on specific treatment. Slow dose escalation of dangerous drugs can be beneficial in avoiding severe reactions, furthermore, close patient follow-up and early detection of the possible adverse reactions contribute to a more favourable outcome of TEN. Orv Hetil. 2020; 161(46): 1959–1965.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • 1

    Lerch M, Mainetti C, Terziroli Beretta-Piccoli B, et al. Current perspectives on Stevens–Johnson syndrome and toxic epidermal necrolysis. Clin Rev Allergy Immunol. 2018; 54: 147–176.

  • 2

    Peter JG, Lehloenya R, Dlamini S, et al. Severe delayed cutaneous and systemic reactions to drugs: a global perspective on the science and art of current practice. J Allergy Clin Immunol Pract. 2017; 5: 547–563.

  • 3

    Adler NR, Aung AK, Ergen EN, et al. Recent advances in the understanding of severe cutaneous adverse reactions. Br J Dermatol. 2017; 177: 1234–1247.

  • 4

    Bastuji-Garin S, Fouchard N, Bertocchi M, et al. SCORTEN: A severity-of-illness score for toxic epidermal necrolysis. J Invest Dermatol. 2000; 115: 149–153.

  • 5

    Chen CB, Abe R, Pan RY, et al. An updated review of the molecular mechanisms in drug hypersensitivity. J Immunol Res. 2018; 2018: 6431694.

  • 6

    Saito N, Qiao H, Yanagi T, et al. An annexin A1-FPR1 interaction contributes to necroptosis of keratinocytes in severe cutaneous adverse drug reactions. Sci Transl Med. 2014; 6: 245ra95.

  • 7

    Pichler WJ. Delayed drug hypersensitivity reactions. Ann Intern Med. 2003; 139: 683–693.

  • 8

    Pichler WJ, Beeler A, Keller M, et al. Pharmacological interaction of drugs with immune receptors: the p-i concept. Allergol Int. 2006; 55: 17–25.

  • 9

    Phillips EJ, Bigliardi P, Bircher AJ, et al. Controversies in drug allergy: testing for delayed reactions. J Allergy Clin Immunol. 2019; 143: 66–73.

  • 10

    Naisbitt DJ, Olsson-Brown A, Gibson A, et al. Immune dysregulation increases the incidence of delayed-type drug hypersensitivity reactions. Allergy 2020; 75: 781–797.

  • 11

    Naisbitt DJ, Farrell J, Wong G, et al. Characterization of drug-specific T cells in lamotrigine hypersensitivity. J Allergy Clin Immunol. 2003; 111: 1393–1403.

  • 12

    Redwood AJ, Pavlos RK, White KD, et al. HLAs: Key regulators of T-cell-mediated drug hypersensitivity. HLA 2018; 91: 3–16.

  • 13

    Chung WH, Chang WC, Lee YS, et al. Genetic variants associated with phenytoin-related severe cutaneous adverse reactions. JAMA 2014; 312: 525–534.

  • 14

    Tassaneeyakul W, Prabmeechai N, Sukasem C, et al. Associations between HLA class I and cytochrome P450 2C9 genetic polymorphisms and phenytoin-related severe cutaneous adverse reactions in a Thai population. Pharmacogenet Genomics 2016; 26: 225–234.

  • 15

    Manuyakorn W, Siripool K, Kamchaisatian W, et al. Phenobarbital-induced severe cutaneous adverse drug reactions are associated with CYP2C19*2 in Thai children. Pediatr Allergy Immunol. 2013; 24: 299–303.

  • 16

    Ramírez E, Bellón T, Tong HY, et al. Significant HLA class I type associations with aromatic antiepileptic drug (AED)-induced SJS/TEN are different from those found for the same AED-induced DRESS in the Spanish population. Pharmacol Res. 2017; 115: 168–178.

  • 17

    Mittmann N, Knowles SR, Koo M, et al. Incidence of toxic epidermal necrolysis and Stevens–Johnson syndrome in an HIV cohort: an observational, retrospective case series study. Am J Clin Dermatol. 2012; 13: 49–54.

  • 18

    Seminario-Vidal L, Kroshinsky D, Malachowski SJ, et al. Society of Dermatology Hospitalists supportive care guidelines for the management of Stevens–Johnson syndrome/toxic epidermal necrolysis in adults. J Am Acad Dermatol. 2020; 82: 1553–1567.

  • 19

    Prins C, Kerdel FA, Padilla RS, et al. Treatment of toxic epidermal necrolysis with high-dose intravenous immunoglobulins: multicenter retrospective analysis of 48 consecutive cases. Arch Dermatol. 2003; 139: 26–32.

  • 20

    Lee HY, Lim YL, Thirumoorthy T, et al. The role of intravenous immunoglobulin in toxic epidermal necrolysis: a retrospective analysis of 64 patients managed in a specialized centre. Br J Dermatol. 2013; 169: 1304–1309.

  • 21

    Lee HY, Dunant A, Sekula P, et al. The role of prior corticosteroid use on the clinical course of Stevens–Johnson syndrome and toxic epidermal necrolysis: a case-control analysis of patients selected from the multinational EuroSCAR and RegiSCAR studies. Br J Dermatol. 2012; 167: 555–562.

  • 22

    Micheletti RG, Chiesa-Fuxench Z, Noe MH, et al. Stevens–Johnson syndrome/toxic epidermal necrolysis: a multicenter retrospective study of 377 adult patients from the United States. J Invest Dermatol. 2018; 138: 2315–2321.

  • 23

    Lee HY, Fook-Chong S, Koh HY, et al. Cyclosporine treatment for Stevens–Johnson syndrome/toxic epidermal necrolysis: retrospective analysis of a cohort treated in a specialized referral center. J Am Acad Dermatol. 2017; 76: 106–113.

  • 24

    González-Herrada C, Rodríguez-Martín S, Cachafeiro L, et al. Cyclosporine use in epidermal necrolysis is associated with an important mortality reduction: evidence from three different approaches. J Invest Dermatol. 2017; 137: 2092–2100.

  • 25

    Poizeau F, Gaudin O, Le Cleach L, et al. Cyclosporine for epidermal necrolysis: absence of beneficial effect in a retrospective cohort of 174 patients–exposed/unexposed and propensity score-matched analyses. J Invest Dermatol. 2018; 138: 1293–1300.

  • 26

    Paradisi A, Abeni D, Bergamo F, et al. Etanercept therapy for toxic epidermal necrolysis. J Am Acad Dermatol. 2014; 71: 278–283.

  • 27

    Zárate-Correa LC, Carrillo-Gómez DC, Ramírez-Escobar AF, et al. Toxic epidermal necrolysis successfully treated with infliximab. J Investig Allergol Clin Immunol. 2013; 23: 61–63.

  • 28

    Hunger RE, Hunziker T, Buettiker U, et al. Rapid resolution of toxic epidermal necrolysis with anti-TNF-alpha treatment. J Allergy Clin Immunol. 2005; 116: 923–924.

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Nov 2020 0 166 187
Dec 2020 0 125 114
Jan 2021 0 65 69
Feb 2021 0 48 59
Mar 2021 0 20 28
Apr 2021 0 22 31
May 2021 0 0 0